# SDR SWAA2022122284449

- Difficulty date: December 22, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,404 hours, 47,293 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL UPPER FWD SLIDING SEAL CRACKED.  REMOVED AND REPLACED LH HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31.
